# SDR AALA201504089015

- Difficulty date: April 4, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 38,934 hours, 25,879 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK, EDDY CURRENT REVEALED 1.25" CRACK IN FRAME 68 AT STRINGER 8 IN THE FRAME WEB RADIUS ON RT AFT PAX DOOR FRAME.  CRACK CUT OUT & REPLACED WITH FITTING IAW DWG R53420898 & EA 209678.
